Maximal Dedekind completion of an abelian lattice-ordered group

Ján Jakubík

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 4, page 611-631
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Maximal Dedekind completion of an abelian lattice-ordered group." Czechoslovak Mathematical Journal 28.4 (1978): 611-631. <http://eudml.org/doc/13091>.

@article{Jakubík1978,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {abelian lattice ordered group; Dedekind completion; M-complete l-group; radical class},
language = {eng},
number = {4},
pages = {611-631},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Maximal Dedekind completion of an abelian lattice-ordered group},
url = {http://eudml.org/doc/13091},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Jakubík, Ján
TI - Maximal Dedekind completion of an abelian lattice-ordered group
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 4
SP - 611
EP - 631
LA - eng
KW - abelian lattice ordered group; Dedekind completion; M-complete l-group; radical class
UR - http://eudml.org/doc/13091
ER -

References

top
  1. G. Birkhoff, Lattice theory, third edition. Providence 1967. (1967) Zbl0153.02501MR0227053
  2. P. Conrad, Lattice ordered groups, Tulane University 1970. (1970) Zbl0258.06011
  3. P. Conrad, 10.1090/S0002-9947-1961-0121405-2, Trans. Amer. Math. Soc. 99 (1961), 212-240. (1961) Zbl0099.25401MR0121405DOI10.1090/S0002-9947-1961-0121405-2
  4. Š. Černák, Completely subdirect products of lattice ordered groups, Acta fac. rer. nat. Univ. Comen., Mathem., 1971, 121-128. (1971) Zbl0247.06021MR0313153
  5. С. J. Everett, 10.1215/S0012-7094-44-01112-9, Duke Math. J. 11 (1944), 109-119. (1944) Zbl0060.06301MR0009592DOI10.1215/S0012-7094-44-01112-9
  6. Л. Фукс, Частично упорядоченные алгебраические системы, Москва 1965. (1965) Zbl1099.01519
  7. J. Jakubík, Radical classes and radical mappings of lattice ordered groups, Symposia mathem. 31 (1977), 451-477. (1977) Zbl0368.06013MR0491397
  8. J. Jakubík, Archimedean kernel of a lattice ordered group, Czech. Math. J. 28 (1978), 140-154. (1978) Zbl0384.06021MR0463070
  9. J. Jakubík, Generalized Dedekind completion of a lattice ordered group, Czech. Math. J. 25 (1978), 294-311. (1978) Zbl0391.06013MR0552650
  10. F. Šik, Über subdirekte Summen geordneter Gruppen, Czech. Math. J. 10 (1960), 400-424. (1960) Zbl0102.26501MR0123626

Citations in EuDML Documents

top
  1. Ján Jakubík, Lateral and Dedekind completions of strongly projectable lattice ordered groups
  2. Ján Jakubík, Distinguished completion of a direct product of lattice ordered groups
  3. Ján Jakubík, On completions of linearly ordered groups
  4. Štefan Černák, Maximal Dedekind completion of a half lattice ordered group
  5. Ján Jakubík, Maximal completion of a pseudo MV-algebra
  6. Štefan Černák, Ján Jakubík, Completion of a cyclically ordered group
  7. Ján Jakubík, Complete generators and maximal completions of M V -algebras
  8. Ján Jakubík, Projectability and splitting property of lattice ordered groups

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.